Posted on

High on Tylenol.

Is it possible to get high off of tylenol? or whatever the walmart equivalent is? because I swear I popped 2 of them for my headache and had a slight buzz going. I’m not one to go out and get high on purpose, but some of these drugs mess with you. I’ve been taking tylenol since forever; this is not my first time using it. Again, in case I wasn’t clear, I was NOT trying to get high. So is it a bad batch, or is it just me?

And yes, I checked. the pills aren’t expired.

Advertisements

About Fida

That kid who is conscious of the fact that she is going to have to spend a fortune on therapy.

5 responses to “High on Tylenol.

  1. Julie ⋅

    It sounds like an allergic reaction to me…I wouldn’t take any more of them in the future.

    • Fida

      but ive had them before with no reaction (except for reduced pain, of course). from the very same bottle too.

      • Julie ⋅

        It’s interesting. The same thing’s happened to me, where I’ve been fine with something and then have a reaction to it later. I don’t know why this is. But if it leaves your head feeling fuzzy, it’s a reaction. If you have to take it again in the future, I’d be careful.

      • Fida

        huh. well thanks. im not in a real rush to get buzzed anyways.

Something to add?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s